Vol. 5 (1999), no. 3

On certain wild algebras generated by idempotents

V. M. Bondarenko

Methods Funct. Anal. Topology 5 (1999), no. 3, 1-3

Behavior of semigroups of normal operators in a neighborhood of zero

Ya. I. Grushka

Methods Funct. Anal. Topology 5 (1999), no. 3, 4-12

Minimality of Appell-like systems and embeddings of test function spaces in a generalization of white noise analysis

N. A. Kachanovsky, S. V. Koshkin

Methods Funct. Anal. Topology 5 (1999), no. 3, 13-25

On compactness of some sets of positive maps Neumann's algebras

F. M. Mukhamedov

Methods Funct. Anal. Topology 5 (1999), no. 3, 26-34

On representations of Cuntz type algebras

Helen Pavlenko, Alex Piryatinska

Methods Funct. Anal. Topology 5 (1999), no. 3, 35-39

Conditions for embedding $*$-algebra into $C^{*}$-algebra

Stanislav Popovych

Methods Funct. Anal. Topology 5 (1999), no. 3, 40-48

On topologically equivalent Morse functions on 3-manifold

A. O. Prishlyak

Methods Funct. Anal. Topology 5 (1999), no. 3, 49-53

Instantaneous shrinking phenomenon for solutions of higher-dimensional nonlinear diffusion-convection equations

Andrey Shishkov

Methods Funct. Anal. Topology 5 (1999), no. 3, 54-76

On a new class of the commutative subalgebras of the maximal Gel'fand-Kirillov dimension in the universal enveloping algebra of a simple Lie algebra

T. Skrypnyk

Methods Funct. Anal. Topology 5 (1999), no. 3, 77-89

On the relations on the set of heteroclinic points of Morse-Smale diffeomorphisms on 2-manifolds

Igor Vlasenko

Methods Funct. Anal. Topology 5 (1999), no. 3, 90-96


All Issues